advertisement
Question
Posted by: theresa | 2013/01/22

Espiride

My GP prescibed me Espiride for anxiaty and stress, since I''ve been using it my breasts are realy tender like when you are pregnant but I am not. Could the medication cause this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Theresa

Yes, this is a side-effect from the Esperide. Ask your doctor for an alternative, like Cipramil, which is an antidepressant and works well for general anxiety. After at least four weeks of use of Cipramil, you should experience a dramatic relief from general anxiety. You can use Ativan SL when you are really anxious.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement